Comment on a generalized stochastic restricted ridge regression estimator


KAÇIRANLAR S. , DAWOUD I.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.46, no.10, pp.4957-4960, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 10
  • Publication Date: 2017
  • Doi Number: 10.1080/03610926.2015.1096387
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.4957-4960

Abstract

In this note, we make some comments about the paper of Alheety and Kibria (2014) and correct the wrongly proved Theorems in that paper.